# SDR R7MR32759

- Difficulty date: March 12, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- Engine: Pwa PW206A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bumper Block
- Part number: 900R1103001113
- Part serial: 009990769
- Condition: Cracked
- Location: Beam
- Part time: 1,234 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LATERAL CRACK BEYOND SERVICEABLE LIMITS.   REMOVED AND REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
